# SDR A6WA2016080144113

- Difficulty date: July 18, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 34,755 hours, 33,166 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED STRONG SMOKE ODOR IN THE CABIN.  ODOR STARTED 2-3 MINUTES AFTER APU START, BLEEDS STILL ON ENGINES.
